Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 92, NWS Raleigh, NC

June 5, 2017Edgecombe County, Nash County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 5, 2017, 5:34 PM EDT for Edgecombe County, Nash County, North Carolina. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2017, 5:34 PM EDT (21:34 UTC)
Expired
Jun 5, 2017, 6:03 PM EDT
In force
29 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Edgecombe County, NC, Nash County, NC

The radar

The Raleigh/Durham radar (KRAX), 84 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 5:40 PM EDTTSTM WND DMG3 Ssw Dortches, NCTREE FELL ON A MOBILE HOME IN THE BROOK VALLEY MOBILE HOME PARK OFF SUNSET AVE. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 9.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS52 KRAH 052134
SVRRAH
NCC065-127-052230-
/O.NEW.KRAH.SV.W.0092.170605T2134Z-170605T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
534 PM EDT MON JUN 5 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Nash County in central North Carolina...
  Northwestern Edgecombe County in central North Carolina...

* Until 630 PM EDT

* At 534 PM EDT, a severe thunderstorm was located over Dortches, or
  near Nashville, moving east at 15 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Rocky Mount, Tarboro, Nashville, Dortches, Red Oak, Whitakers,
  Battleboro, Kingsboro and Tar River Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3585 7757 3590 7802 3608 7804 3615 7773
      3613 7772 3614 7772 3615 7770 3615 7768
      3614 7767 3614 7765 3613 7763 3611 7763
      3611 7761
TIME...MOT...LOC 2134Z 270DEG 11KT 3598 7788 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

23
2 follow-up statements
397 
WWUS52 KRAH 052151
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
551 PM EDT MON JUN 5 2017

NCC065-127-052230-
/O.CON.KRAH.SV.W.0092.000000T0000Z-170605T2230Z/
Nash NC-Edgecombe NC-
551 PM EDT MON JUN 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL NASH AND NORTHWESTERN EDGECOMBE COUNTIES...

At 551 PM EDT, severe thunderstorms were located along a line
extending from 11 miles northeast of Dortches to near Rocky Mount to
near Nashville, moving east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Rocky Mount, Tarboro, Nashville, Dortches, Red Oak, Whitakers,
Battleboro, Kingsboro and Tar River Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3585 7757 3590 7802 3598 7803 3604 7788
      3608 7780 3613 7772 3614 7772 3615 7770
      3615 7768 3614 7767 3614 7765 3613 7763
      3611 7763 3611 7761
TIME...MOT...LOC 2151Z 276DEG 23KT 3608 7767 3598 7769 3593 7796 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

77
017 
WWUS52 KRAH 052203
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
603 PM EDT MON JUN 5 2017

NCC065-127-052212-
/O.CAN.KRAH.SV.W.0092.000000T0000Z-170605T2230Z/
Nash NC-Edgecombe NC-
603 PM EDT MON JUN 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NASH AND
NORTHWESTERN EDGECOMBE COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3585 7757 3590 7802 3598 7803 3604 7788
      3608 7780 3613 7772 3614 7772 3615 7770
      3615 7768 3614 7767 3614 7765 3613 7763
      3611 7763 3611 7761
TIME...MOT...LOC 2200Z 270DEG 11KT 3608 7763 3598 7765 3593 7792 

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:01 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 5, 2:01 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
201 PM EDT Mon Jun 5 2017

.SYNOPSIS...
Upper level disturbances embedded in cyclonic flow aloft will track
east across Virginia and North Carolina this afternoon and evening.
In the wake of the disturbances, a cold front will progress
southward through the Carolinas tonight and Tuesday.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 130 PM EDT Monday...

Small amplitude waves embedded in cyclonic flow aloft will track
eastward across WV/VA/NC this afternoon, on the southern periphery
of an upper level low centered over the Great Lakes. A weak wave of
low pressure is expected to develop along a baroclinic zone along or
just south of the VA/NC border early this afternoon as DPVA
attendant small amplitude waves track east across the region. The
aforementioned low is progged to reach the NC/VA coast by late
afternoon and progress offshore this evening, though a lingering
surface trough will extend W/SW from the Atlantic into portions of
the Carolinas overnight.

Despite moist adiabatic mid-level lapse rates associated with an
extremely moist airmass in place over central NC (PWAT 1.75-2.00"),
marginal to moderate diurnal destabilization (750-1250 J/kg MLCAPE)
is expected south and east of the I-85 corridor this afternoon where
surface dewpoints in the lower 70s (70-73F) will be juxtaposed with
the relatively stronger insolation. A sharp gradient in instability
is expected between the VA border (~100 J/kg MLCAPE) and Triad/
Triangle (500-750 J/kg MLCAPE) due to the presence of precip/evap
cooling and pervasive cloud cover along/north of the state line.

With the above in mind, expect scattered convection to develop
along/south of the VA border this afternoon as small amplitude waves
(and an attendant surface low) track east invof the state border
amidst deep moisture and marginal to moderate instability
/favorable diurnal timing/. Expect the best coverage between 21-04Z
as a surface trough (attendant the exiting wave of low pressure)
extends W/SW across central NC and serves as a focus for
development. Convection should propagate S/SE through central NC
this evening and exit the SE Coastal Plain around or shortly after
midnight as the surface trough sinks southward and light northerly
flow advects an increasingly stable airmass into the area from the
north.

Severe Weather: Effective deep-layer shear on the order of 30-40
knots will support both multicellular and supercellular
organization, though the latter may be transient in nature given
that deep-layer shear(instability) increases(decreases) with
northward extent. Despite weak low/mid-level lapse rates and
marginal DCAPE (200-400 J/kg), deep moisture and 30-40 knot mid-
level flow should nevertheless support a potential for wet
downbursts (via precip loading/downward momentum transport) in
association with any updraft capable of sustaining deep/elevated
cores. With low LCLs (~500m) and enhanced 0-1km speed/directional
shear expected along/ahead of a surface low tracking east along a
baroclinic zone, a potential for an isolated low-end (EF0/EF1)
tornado will exist along/north of the I-85 corridor this afternoon,
conditional upon the presence of supercellular convection in the
right location at the right time. Torrential rainfall can be
expected in association with any convection this aft/eve,
particularly convection deep enough to produce lightning. Isolated
flash flooding cannot be ruled out, primarily in urban areas
repeatedly affected by convection. -Vincent

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 200 PM EDT Monday...

On Tuesday a frontal system will push south of the area with most of
the shower activity south of the CWA by daybreak. This will lead to
a fairly quiet morning and then some shower activity is expected
with the heating of the day in during the afternoon. Late in the day
a secondary boundary will come through from the north and may
combine with the initial front across our southern counties as the
frontal zone to our south retreats back towards the north. This
could brings showers and storms on Thursday evening again across the
south and east. Little of this activity is expected to be severe and
SPC maintains an outlook of general thunder at this time. Highs in
the low 80s across the area. Lows Tuesday night in the upper 50s to
lower 60s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 200 PM EDT Monday...

A cutoff upper low is expected to form on Wednesday over the mid-
Atlantic states and drift southward through the end of the week. At
the surface several waves will run along and offshore of the
Carolina coast but these two features will remain largely disjointed
as the best dynamics remain to the north and west of the surface
waves and eventual low pressure system that is expected to form off
the coast late Wednesday or early Thursday.

With central NC on the cool side of the frontal zone, expect a fair
amount of cloud cover from the upper low but cooler temperatures and
dewpoints as well. Expect highs in the upper 70s to low 80s for the
mid-week time frame with dewpoints in the upper 50s to low 60s. Some
shower activity is possible but high QPF events are unlikely.

Thursday night and Friday, the pattern begins to change as a surface
low off of the New England coast deepens and finally taps into the
upper low pressure system dragging it to the northeast. This will
leave surface high pressure off of the NC coast and a very weak
baggy trough with zonal flow across central NC. This period is
expected to be dry but with the return of higher temperatures and
dewpoints as southerly return flow takes over. Highs for the weekend
will be in the mid to upper 80s with a few 90s possible. Lows in the
mid to upper 60s.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 130 PM EDT Monday...

24-hr TAF Period: Adverse aviation conditions associated with
scattered to widespread showers and thunderstorms will be possible
at all terminals through midnight tonight as a series of upper level
disturbances (and an attendant sfc low) track east along a frontal
zone stalled in vicinity of the VA/NC border. Winds will shift to
the north at 5-10 knots between 06-12Z Tuesday as a cold front
progresses southward through central NC. VFR conditions should
prevail in the wake of the cold frontal passage /north wind shift/.

Looking Ahead: Showers will remain possible on Tuesday, primarily in
the Sandhills and SE Coastal Plain (i.e. FAY terminal). Dry/VFR
conditions are expected otherwise through the remainder of the work
week. -Vincent

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...ELLIS
LONG TERM...ELLIS
AVIATION...VINCENT
Hazardous weather outlook, Jun 5, 2:49 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
249 PM EDT Mon Jun 5 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-061900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
249 PM EDT Mon Jun 5 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Through Tonight.

Showers and isolated thunderstorms are expected across central North
Carolina through this evening. An isolated thunderstorm could become
severe, with a primary threat of damaging winds. Torrential rainfall
can be expected with the heaviest showers and storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Vincent

In the hours before

Special weather statement, Jun 5, 2:59 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
259 PM EDT MON JUN 5 2017

NCZ089-052000-
Sampson NC-
259 PM EDT MON JUN 5 2017

...A strong thunderstorm will affect portions of southeastern
Sampson County Until 400 PM EDT...

At 257 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lisbon, or 6 miles southeast of Elizabethtown, moving northeast at 40
mph.

Torrential rain and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Harrells, Garland and Ivanhoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall with this storm may lead to localized flooding.
Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3458 7826 3461 7831 3462 7831 3463 7832
      3464 7831 3467 7832 3470 7837 3475 7839
      3477 7842 3480 7845 3500 7816 3490 7815
      3474 7820 3471 7813 3472 7811 3471 7811
      3468 7816 3456 7825
TIME...MOT...LOC 1857Z 226DEG 33KT 3453 7856

VINCENT
Local storm report, Jun 5, 3:09 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
309 PM EDT MON JUN 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     4 WSW SHARPSBURG        35.85N 77.89W
06/05/2017  M46 MPH          NASH               NC   ASOS

            THE ROCKY MOUNT ASOS...KRWI... REPORTED A
            PEAK WIND GUST OF 46 MPH AT 205 PM EDT.

&&

VINCENT
Special weather statement, Jun 5, 3:22 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
322 PM EDT MON JUN 5 2017

NCZ028-043-052015-
Edgecombe NC-Wilson NC-
322 PM EDT MON JUN 5 2017

...A strong thunderstorm will affect portions of central Edgecombe
and Wilson Counties Until 415 PM EDT...

At 322 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wilson, or 16 miles south of Rocky Mount, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Tarboro, Wilson, Elm City, Princeville, Sharpsburg, Pinetops,
Stantonsburg, Black Creek, Macclesfield and Saratoga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3579 7750 3571 7761 3561 7779 3560 7784
      3560 7791 3561 7796 3568 7802 3573 7803
      3577 7799 3582 7790 3584 7785 3588 7782
      3601 7762 3600 7754 3593 7744 3585 7744
TIME...MOT...LOC 1922Z 231DEG 21KT 3572 7788

VINCENT
Special weather statement, Jun 5, 3:24 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
324 PM EDT MON JUN 5 2017

NCZ043-078-052015-
Wayne NC-Wilson NC-
324 PM EDT MON JUN 5 2017

...A strong thunderstorm will affect portions of northeastern Wayne
and southeastern Wilson Counties Until 415 PM EDT...

At 324 PM EDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Goldsboro, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Goldsboro, Fremont, Stantonsburg, Pikeville, Saratoga, Eureka and
Nahunta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3557 7782 3543 7783 3542 7782 3536 7791
      3534 7798 3536 7804 3542 7811 3548 7809
      3567 7785 3571 7779 3570 7772 3566 7768
TIME...MOT...LOC 1924Z 229DEG 23KT 3544 7800

VINCENT
Special weather statement, Jun 5, 5:00 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
500 PM EDT MON JUN 5 2017

NCZ042-078-052200-
Johnston NC-Wayne NC-
500 PM EDT MON JUN 5 2017

...An area of showers and strong thunderstorms will affect portions
of Johnston and northern Wayne Counties Until 600 PM EDT...

At 459 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms 7 miles northeast of Benson, or 8 miles west of
Smithfield, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Smithfield, Benson, Fremont, Micro, Selma, Four Oaks, Pine Level,
Kenly, Princeton and Pikeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3527 7829 3529 7831 3526 7841 3526 7849
      3529 7852 3532 7854 3534 7853 3536 7856
      3551 7865 3574 7821 3571 7816 3560 7812
      3559 7806 3560 7805 3558 7782
TIME...MOT...LOC 2059Z 247DEG 22KT 3547 7848

23
Special weather statement, Jun 5, 5:10 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Raleigh NC
510 PM EDT MON JUN 5 2017

NCZ027-028-043-052215-
Edgecombe NC-Nash NC-Wilson NC-
510 PM EDT MON JUN 5 2017

...An area of showers and strong thunderstorms will affect portions
of northwestern Edgecombe...Nash and north central Wilson Counties
Until 615 PM EDT...

At 510 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms 7 miles southwest of Nashville, moving northeast
at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Rocky Mount, Nashville, Dortches, Red Oak, Spring Hope, Whitakers,
Castalia, Battleboro, Aventon and Tar River Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3575 7802 3586 7823 3620 7801 3618 7798
      3619 7797 3618 7795 3619 7794 3619 7792
      3617 7792 3616 7790 3614 7789 3614 7781
      3615 7781 3607 7760
TIME...MOT...LOC 2110Z 222DEG 18KT 3589 7805

23

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:16 PM EDTSpecial Weather StatementRAHAnson44 min
Jun 4, 8:18 PM EDTSpecial Weather StatementRAHWake42 min
Jun 4, 8:28 PM EDTSpecial Weather StatementRAHJohnston47 min
Jun 4, 9:00 PM EDTSpecial Weather StatementRAHNash45 min
Jun 4, 9:22 PM EDTSpecial Weather StatementRAHHalifax, Nash53 min
Jun 5, 2:16 AM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph59 min
Jun 5, 12:02 PM EDTSpecial Weather StatementRAHFranklin28 min
Jun 5, 12:19 PM EDTSpecial Weather StatementRAHWake26 min
Jun 5, 12:41 PM EDTSpecial Weather StatementRAHEdgecombe34 min
Jun 5, 12:52 PM EDTSpecial Weather StatementRAHGranville38 min
Jun 5, 1:11 PM EDTAreal Flood AdvisoryRAHOrange64 min
Jun 5, 1:17 PM EDTSpecial Weather StatementRAHHalifax28 min
Jun 5, 1:31 PM EDTSpecial Weather StatementRAHNash29 min
Jun 5, 1:52 PM EDTSpecial Weather StatementRAHFranklin38 min
Jun 5, 1:55 PM EDTSpecial Weather StatementRAHNash50 min
Jun 5, 1:58 PM EDTSpecial Weather StatementRAHSampson32 min
Jun 5, 2:42 PM EDTSpecial Weather StatementRAHEdgecombe48 min
Jun 5, 2:59 PM EDTSpecial Weather StatementRAHSampson61 min
Jun 5, 3:22 PM EDTSpecial Weather StatementRAHEdgecombe, Wilson53 min
Jun 5, 3:24 PM EDTSpecial Weather StatementRAHWayne51 min
Jun 5, 5:00 PM EDTSpecial Weather StatementRAHJohnston60 min
Jun 5, 5:10 PM EDTSpecial Weather StatementRAHNash65 min
Jun 5, 5:39 PM EDTTornado WarningRAHEdgecombe, Nash13 min
Jun 5, 5:54 PM EDTSpecial Weather StatementRAHForsyth, Guilford66 min
Jun 5, 6:02 PM EDTSpecial Weather StatementRAHWilson58 min
Jun 5, 6:04 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph56 min
Jun 5, 6:14 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford3 hr
Jun 5, 6:14 PM EDTFlash Flood WarningRAHEdgecombe, Nash3 hr
Jun 5, 6:29 PM EDTSpecial Weather StatementRAHEdgecombe61 min
Jun 5, 6:54 PM EDTSpecial Weather StatementRAHChatham, Randolph66 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.